dcsimg
Article: Lymphocystis disease in Angelichthys
Report an error

Title

Lymphocystis disease in Angelichthys

By

Smith, G M
Nigrelli, Ross F. (Ross Franco), 1902-1989

Type

Article

Date of Publication

1937

Original Publication

Zoologica : scientific contributions of the New York Zoological Society.

Volume

22

Series / Issue

Issue: 20

Pages

293--296

Contributed by

BioStor

Language

English

Published by

New York.

Identifiers

BioStor: 194413

Rights Status

In Copyright. Digitized with the permission of the rights holder

 

Download MODS